# SDR SIMA200604609

- Difficulty date: February 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND FORWARD SERVICE DOOR SILL HAS CORROSION AROUND SCREW HOLES.  REPLACED FORWARD SILL IAW SRM.  AC RETURNED TO SERVICE. (K)
